# SDR RAIA00203110

- Difficulty date: March 28, 2002
- Submitted: April 7, 2002
- Operation: Air carrier
- Aircraft: N573HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41092
- Aircraft time: 12,688 hours, 13,897 cycles
- Engine: Garrtt TPE33114GR
- Engine time: 11,301 hours, 12,654 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 310430212
- Part serial: P544
- Condition: Deteriorated
- Part time: 11,301 hours, 12,654 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5508- STL- SHORTLY AFTER TAKE OFF RIGHT ENGINE INTEGRATED ELECTRONIC CONTROL WARNING WITH 10% TORQUE FLUCTUATION. MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE INTERMEDIATE GEAR BOX, OPS AND LK CK OK.
